# SDR ASOA200900182

- Difficulty date: January 28, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 24,962 hours, 20,933 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT TRACK SEGMENTS CORRODED RBL AND LBL 9.0, F.S. 559+90.
